# SDR R7MR34297

- Difficulty date: December 10, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A2419
- Condition: Debonded
- Location: Main Rotor
- Part time: 243 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE MR 407(HIGH VISIBILITY), DEBONDING UNDER EROSION STRIP, NEAR BLADE TIP.  REPLACED WITH USED BLADE CORRECTED PROBLEM.
